U.S. doctors online nowAsk doctors free
Australia
A female asked:

Symptoms started sept 2013... diarrhea after foods about 5-10 times a day.. parasite treated with antibiotics. now a jan 2015.. still have diarrhea , ?

1 doctor answer1 doctor weighed in
Dr. Martin Raff
Infectious Disease 56 years experience
Diarrhea: If you have diarrhea after receiving antibiotics you may have Clostridium difficile colitis. You should be seen by a doctor and your stools examined appropriately. It would be helpful to know what parasite you had and with what you were treated. Best wishes.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 29, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.